Search Results

1 - 10 of 10 items :

  • Mathematics x
  • Geometry and Topology x
Clear All

-171, 2006. [9] X.L. Shi and F. Chen, Necessary conditions for Gabor frames, Science in China : Series A. vol. 50, no. 2, pp. 276-284, 2007. [10] D. Li, G. Wu and X. Zhang, Two sufficient conditions in frequency domain for Gabor frames, Applied Mathematics Letters, vol. 24, pp. 506-511, 2011. [11] K. Gröchenig, Foundation of Time-Frequency Analysis, Birkhäuser, Boston, 2001. [12] H.G. Feichtinger and T. Strohmer, Advances in Gabor Analysis, Birkhäuser, Boston, 2003. [13] M.H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, 1975. [14

characteristics of some meromorphic functions , in ”Theory of functions, functional analysis and their applications”, Izd-vo Khar’kovsk, Un-ta, 14 (1971), 83-87. Mokhon’ko A. Z. On the Nevanlinna characteristics of some meromorphic functions ”Theory of functions, functional analysis and their applications” Izd-vo Khar’kovsk, Un-ta 14 1971 83 87 [16] B. Yi and Y. H. Li, The uniqueness of meromorphic functions that share two sets with CM , Acta Math. Sinica Chinese Ser., 55(2) (2012), 363-368. Yi B. Li Y. H. The uniqueness of meromorphic functions that share two sets with CM

References [1] T. C. Alzahary and H. X. Yi, Weighted value sharing and a question of I. Lahiri, Complex Var. Theory Appl., 49(2004), 1063-1078. [2] A. Banerjee, Uniqueness of meromorphic functions sharing two sets with finite weight, Portu- gal. Math. (N.S.) 65(2008), 81-93. [3] W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoam, 11(1995), 355-373. [4] H. H. Chen and M. L. Fang, On the value distribution of fnf0, Sci. China Ser. A 38(1995), 789-798. [5] M. L. Fang and H. L. Qiu

*Supported by Natural Science Foundation of Guangdong province (No:7004569) and Natural Science Foundation of Hunan province, P.R.China(No:06JJ50008) References [1] R.P. Agarwal, Boundary value problems for higher order differential equations , World Scientific, Singapore, 1986. [2] C. Avramescu, C. Vladimirescu, Existence of Homoclinic solutions to a nonlinear second order ODE, Dynamics of continuous, discrete and impulsive systems , Ser. A, Math Anal. 15 (2008), 481-491. [3] C. Avramescu, C. Vladimirescu, Existence of solutions to second order ordinary

References [1] A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598. [2] S. S. Bhoosnurmath and S. R. Kabbur, Value distribution and uniqueness theorems for difference of entire and meromorphic functions, Int. J. Anal. Appl., 2(2013), 124-136. [3] M. R. Chen and Z. X. Chen, Properties of difference polynomials of entire functions with Finite order, Chinese Ann. Math. Ser. A, 33(2012), 359-374. [4] Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f(z + ɳ) and difference equations in the complex plane

Nonsmooth Degenerate Line in Mixed Domains, Science in China, Series A: Mathematics, 51(1)(2008), 5-36. [22] G. C.Wen, The Tricomi and Frankl Problems for Generalized Chaplygin Equations in Multiply Connected Domains, Acta Math. Sin., 24(11), 1759-1774. [23] G. C. Wen, Oblique Derivative Problems for Generalized Rassias Equations of Mixed Type with Several Characteristic Boundaries, Electr. J. Diff. Equations, 2009(65)(2009), 1-16. [24] G. C. Wen, Elliptic, Hyperbolic and Mixed Complex Equations with Parabolic Degeneracy [ Including Tricomi-Bers and Tricomi

.arxiv:chaodyn/9811008V14Nov1998 [5] M. Delkhosh, Introduction of Derivatives and Integrals of Fractional order and Its Applications, Appl. Math. Phys., 1 (4) (2013) 103-119. [6] K. Diethelm, The analysis of fractional differential equations, Berlin: Springer-Verlag, 2010. [7] K.S. Miller, B. Ross, An Introduction to The Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993. [8] J. He, Nonlinear oscillation with fractional derivative and its applications, in: International Conference on Vibrating Engineering'98, Dalian, China, 1998, pp. 288-291. [9] E

. Comput. Appl. Math. 233 (2010), no. 9, 2149-2160; Available online at [22] F. Qi and W.-H. Li, A logarithmically completely monotonic function involving the ratio of gamma functions, J. Appl. Anal. Comput. 5 (2015), no. 4, 626-634; Available online at [23] F. Qi, Q.-M. Luo, and B.-N. Guo, Complete monotonicity of a function involving the divided difference of digamma functions, Sci. China Math. 56 (2013), no. 11, 2315-2325; Available online at